Bulletin (New Series) of the American Mathematical Society

Review: Hyo Chul Myung, Malcev-admissible algebras

J. Marshall Osborn

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 18, Number 2 (1988), 185-187.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183554536

Citation

Osborn, J. Marshall. Review: Hyo Chul Myung, Malcev-admissible algebras. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 2, 185--187. https://projecteuclid.org/euclid.bams/1183554536


Export citation

References

  • 1. A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-593.
  • 2. C. T. Anderson, A note on derivations of commutative algebras, Proc. Amer. Math. Soc. 17 (1966), 1199-1202.
  • 3. G. M. Benkart and J. M. Osborn, Flexible Lie-admissible algebras, J. Algebra 71 (1981), 11-31.
  • 4. G. M. Benkart and J. M. Osborn, Flexible Lie-admissible algebras with the solvable radical of A- abelian and Lie algebras with nondegenerate forms, Hadronic J. 4 (1981), 274-326.
  • 5. R. E. Block, Determination of A+ for the simple flexible algebras, Proc. Nat. Acad. Sci. U.S.A. 61 (1968), 394-397.
  • 6. P. J. Laufer and M. L. Tomber, Some Lie admissible algebras, Canad. J. Math. 14 (1962), 287-292.
  • 7. H. C. Myung, Lie-admissible algebras, Hadronic J. 1 (1978), 169-193.
  • 8. S. Okubo and H. C. Myung, Adjoint operators in Lie algebras and the classification of simple flexible Lie-admissible algebras, Trans. Amer. Math. Soc. 264 (1981), 459-479.
  • 9. R. M. Santilli, Lie-admissible approach to the hadronic structure, Vol. II, Hadronic Press, Nonantum, Mass., 1982.